# SDR DALA201904232587

- Difficulty date: April 19, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 63,551 hours, 23,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 CORROSION OUT OF LIMIT ON RH SIDE PANELS FROM STA 1380 TO 1440 AT AFT CARGO COMPARTMENT. C2. IN REF NRC 00471. CORRECTIVE ACTION: SUMMARY OF NRC 00540: CORROSION LEVEL 2. RH SIDE PANELS FROM STA 1380 TO 1440 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (1037900)
